# SDR 20000829SH011

- Difficulty date: July 14, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N8063L
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233067
- Engine: Cont TSIO360KB
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Duct
- Part number: 654237
- Condition: Cracked
- Location: Left Engine
- Part time: 78 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THOTTLE SPLIT AND UNABLE TO OBTAIN RATED POWER ON LEFT ENGINE.  INSPECTION OF LEFT ENGINE REVEALED EXHAUST V-DUCT ASSY AT TURBOCHARGER CRACKED.  THIS PART WAS INSTALLED NEW AS A COMPONENT OF A FACTORY RE-MANUFACTURED ENGINE.  TOTAL TIME SINCE INSTALLED WAS 78 HOURS.  CAUSE OF CRACKING IS UNDER INVESTIGATION.  (X)
